Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.19 NO.4 / 2015 )
1 THE h × p FINITE ELEMENT METHOD FOR OPTIMAL CONTROL PROBLEMS CONSTRAINED BY STOCHASTIC ELLIPTIC PDES ( 387-407 Page ) HYUNG-CHUN LEE, JANGWOON LEE
2 AN ELEMENTARY PROOF OF THE OPTIMAL RECOVERY OF THE THIN PLATE SPLINE RADIAL BASIS FUNCTION ( 409-416 Page ) MORAN KIM, CHOHONG MIN
3 OPTIMAL PORTFOLIO SELECTION UNDER STOCHASTIC VOLATILITY AND STOCHASTIC INTEREST RATES ( 417-428 Page ) MI-HYUN KIM, JEONG-HOON KIM, JI-HUN YOON
4 OPTIMAL CONSUMPTION/INVESTMENT AND LIFE INSURANCE WITH REGIME-SWITCHING FINANCIAL MARKET PARAMETERS ( 429-441 Page ) SANG IL LEE, GYOOCHEOL SHIM
5 APPROXIMATE ANALYSIS OF M/M/c RETRIAL QUEUE WITH SERVER VACATIONS ( 443-457 Page ) YANG WOO SHIN, DUG HEE MOON
6 NATURAL CONVECTION AROUND A HEAT CONDUCTING AND GENERATING SOLID BODY INSIDE A SQUARE ENCLOSURE WITH DIFFERENT THERMAL BOUNDARIES ( 459-479 Page ) NAGARAJAN NITHYADEVI, PERIYASAMY UMADEVI